# SDR CA030404003

- Difficulty date: April 3, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T53*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Case
- Part number: PV30448A
- Condition: Cracked
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) NOTICED SMALL AMOUNT OF HYDRAULIC FLUID ON HYDRAULIC PUMP CASE. THOUGHT IT WAS LOOSE BUT WAS NOT. REMOVED LINE ATTACHED TO IT AND FOUND SMALL CRACK.
